| Catalog Number |
623-00-32E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
05/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 32/+4; cat# 6570-0-232; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
This pi is for the right hip.It was reported that the patient had bilateral hip revisions due to infection (infection reported by surgeon.Unknown if clinically confirmed or identified).Rep can provide pre-revision x-rays and reported that no further information will be available.